# SDR ASOA201101615

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,885 hours, 27,620 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING A/ICE SENSOR CAUTION MESSAGE FOLLOWED BY WING OVERHEAT WARNING. FOLLOWED QRH, MESSAGE PERSISTED THROUGHOUT FLIGHT. EMERGENCY DECLARED AND EQUIPMENT ROLLED AS A PRECAUTION.  RESECURED ANTI-ICE TEMP CONTROL UNIT CONNECTOR PLUG IAW AMM 30-12-19.  PERFORMED OPS CHECK IAW AMM 30-12-00. OPS CHECK GOOD AT THIS TIME.
